# SDR DALA1303111706

- Difficulty date: January 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 51,751 hours, 13,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24F/G EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.
